Jump to content
CrazyBoards.org

mood_slayer

Member
  • Content Count

    44
  • Joined

  • Last visited

2 Followers

About mood_slayer

  • Rank
    Member

Recent Profile Visitors

1,053 profile views
  1. Someone suggested to me playing mindless video games on your phone works. I personally sit on my laptop and let it distract me, as I browse and read everything. But I agree with what Cheese said, that if I'm delusional or paranoid, it's hard to get my thoughts off of my nonsense obsessions.
  2. Whatever you do, don't do what I did. I was stabilized this year for a good 4-5 months and I got bored and wanted more energy, so I reduced my mood stabilizer on my own by 15%. I didn't get any hypomania. I got moody and agitated for the first couple weeks and went into depression right after. It sucked. When we're stabilized, it's like our bodies get so used to the dosage that's stabilizing us, that a little shake up throws the entire brain into a chemical imbalance.
  3. My PRN was Abilify which was so good at killing mania, but I had to stop it because I was getting really compulsive with eating and wanting to gamble. Apparently there's some big lawsuits going on against Abilify where it made people gamble all their money away. If this pertains to anyone and you gambled all your money away on Abilify, you should google this join one of the lawsuits. So my pdoc gave me the go to use Seroquel PRN and try to find the right dosage to kill this ultradian rapid cycling. I started out with 100mg this past Saturday night. But there were no immediate effects, as my mood kept switching every few hours, from a state of happy focused energy, to suicidal hopeless depression. This has probably been the most miserable torture I have experienced in my life. Rollercoaster ride from hell. I think I wished my quick death about 30 different times during the last week as I was conjuring up different ways to do it. I can't believe there's other rapid cycling bipolars who have to deal with this crap year in year out. I feel for you guys. So last night, I said F this, and I upped my Seroquel dosage from 100mg to 300mg at bedtime. I woke up at 6AM, and took another 100mg and slept until 3PM, which is about 15 hours of total sleep straight. Since 3PM today, my mood has been OK I think. No depression yet. I'm hoping the 400mg of Seroquel killed it all. We'll see. If this doesn't work out, I'm going to talk to my pdoc about depakote or zyprexa. It's so hard to be patient in this. This has been crazy and debilitating. I had a job interview today that I had to flake on and can't even respond to other employers emails. I'm just trying to stay alive.
  4. I got taken off 10 mg Abilify a couple weeks ago because of side effects. I'm still on my mood stabilizer and 50mg Trazodone at night for sleep. So after I got taken off the Abilify, it's been varying moods, like 1-2 days of slightly high moods, switched off by 1-2 days of a real low mood...but it wasn't that extreme of feelings. This has been going on for a couple weeks. Yesterday I was in a high mood, and I woke up in this high mood this morning, and it switched to a real depressed mood by lunchtime. Now it's 3-4 hours later, after drinking some caffeine, I'm back in a OCDish high mood. Basically, the mood changes are getting closer and closer together, and the peaks and valleys are getting higher and deeper, meaning I'm feeling more hypomanic, and more depressed (gloomy, borderline suicidal ideations). I left a message to my pdoc who was seeing a client at the time. Anyone else been in these types of mood changes? Does the intervals of lows and highs getting shorter mean it's going to stop soon? I've never had this before. Does something like this stop by itself, or did you guys have to do a med adjustment? Thanks
  5. Yea I miss the energy. Being stablized is boring sometimes. Hypomania was exciting. If it just wasn't for that depression...
  6. What's up all. I wanted to give an update to what happened when I reduced my mood stabilizer last month from 900mg Trileptal to 750mg, because I felt over stabilized and bored. It went good for the first week as I felt more energy. Then for the 2 weeks after that, I started getting moody, easily irritated, and started snapping at people. I was still on 10mg Abilify and 25 mg Trazodone with the mood stabilizer. I didn't get hypomanic, but I got really impulsive. And then after those impulsive 2 weeks, I started going into a depression which sucked. I saw my pdoc who told me to immediately get back on the original dosage, which I did, and the depression went away. Pdoc told me I can mess with my anti-psychotics as needed for sleep, but don't mess with my mood stabilizer. So, lesson learned. Don't fuck with the mood stabilizer.
  7. So I've been on 900 mg Trileptal for the last 6 months, along with Abilify, and sometimes Trazodone/Seroquel as needed depending on mood/insomnia (my pdoc gives me this liberty). My energy levels are low and I'm just tired. There are more tired days than energized days. So what I did couple days ago, without pdoc consent, I began taking 750 mg Trileptal instead of 900 mg Trileptal, trying to see if this will pick me up. Just wondering, what negative things can happen by reducing my mood stabilizer by this 15% increment like I did? Obviously, if things go to crap or hypomanic, I'll start taking 900 again.
  8. I'm BPII, but when I used to do hard drugs, I would turn BP1 and had somewhat similar delusions/hallucinations. That was until I found Seroquel. Meds made 80% of my psychotic hallucinations disappear, sober or high.
  9. I feel you. I can write music and write essays better when I'm manic. But I'd rather stay stabilized for today. That bipolar II depression sucks balls and I never want to feel that again.
  10. That's pretty narley. If I had that happen to me, I'd think I'm entering a mixed or depressed state. More like a mixed state with some anxiety/panic. That's me though.
  11. Yes, here is a thread I had started a few months ago, that talks about what you're talking about: http://www.crazyboards.org/forums/index.php?/topic/76798-anyone-have-bipolar-days-like-literally/#comment-861028
  12. Abilify seems to make me groggy and dumb if I take it in the morning, but when I take it before I sleep, I get kind of activated and wake up multiple times throughout the night. But when I take when I'm feeling hypomanic, it almost immediately kills the hypomania instantly. It's been like a magic pill for me the last month.
  13. If I was a pdoc and my patients had insomnia, the first thing I'd prescribe them would be 25mg to 100mg Seroquel, and maybe even combine 25-50 mg Trazodone.
  14. I second the propranolol. Or atenolol. Works great for anxiety and edginess... Abilify has also been working great for mania, anxiety and OCD for me lately, but my insurance covers it and I think it's costly.
×
×
  • Create New...